Stereoregular poly-O-methyl [m,n]-polyurethanes derived from D-mannitol
Article first published online: 31 OCT 2012
Copyright © 2012 Wiley Periodicals, Inc.
Journal of Polymer Science Part A: Polymer Chemistry
Volume 51, Issue 2, pages 463–470, 15 January 2013
How to Cite
Fidalgo, D. M., Kolender, A. A. and Varela, O. (2013), Stereoregular poly-O-methyl [m,n]-polyurethanes derived from D-mannitol. J. Polym. Sci. A Polym. Chem., 51: 463–470. doi: 10.1002/pola.26406
- Issue published online: 8 DEC 2012
- Article first published online: 31 OCT 2012
- Manuscript Accepted: 2 OCT 2012
- Manuscript Received: 6 SEP 2012
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!